# SDR SWAA053769

- Difficulty date: November 27, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 59,711 hours, 45,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT BASE CRACKED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
